Please use this identifier to cite or link to this item:
Title: Schatten class Toeplitz operators acting on large weighted Bergman spaces
Author: Arroussi, Hicham
Park, Inyoung
Pau, Jordi
Keywords: Funcions de variables complexes
Funcions analítiques
Teoria d'operadors
Operadors lineals
Functions of complex variables
Analytic functions
Operator theory
Linear operators
Issue Date: 2015
Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
Abstract: A full description of the membership in the Schatten ideal $S_p(A_{\omega}^{2})$ for $0<p<\infty$ of Toeplitz operators acting on large weighted Bergman spaces is obtained.
Note: Versió postprint del document publicat a:
It is part of: Studia Mathematica, 2015, vol. 229, p. 203-221
Related resource:
ISSN: 0039-3223
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658907.pdf336.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.